# SDR SWAA2018022620080

- Difficulty date: February 21, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 9,817 hours, 4,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A3230
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING OVERHEAD EXIT LIGHT LOOSE.  SECURED LIGHT PER AMM.
